Alert archive / Wisconsin / Wind Chill Warnings in 2006
Wind Chill Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill warning at Feb 17, 2006, 4:25 AM CST for 22 counties in Wisconsin. It took effect at Feb 17, 2006, 6:00 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2006, 4:25 AM CST (10:25 UTC)
- In effect from
- Feb 17, 2006, 6:00 PM CST
- Expired
- Feb 18, 2006, 11:36 AM CST
- In force
- 18 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 104 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 585 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KGRB 171025 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 425 AM CST FRI FEB 17 2006 ...WIND CHILL WARNINGS ISSUED FOR TONIGHT .A BITTER COLD AIR MASS WILL POUR INTO THE REGION TODAY AND INTO TONIGHT. THE COMBINATION OF SUB ZERO TEMPERATURES AND WINDS WILL PRODUCE DANGEROUSLY LOW WIND CHILL LEVELS RANGING FROM 35 TO 45 BELOW ZERO FOR TONIGHT AND INTO SATURDAY MORNING. WIZ005-171800- /O.CAN.KGRB.WW.Y.0004.000000T0000Z-060217T1200Z/ /O.NEW.KGRB.WC.W.0001.060218T0000Z-060218T1800Z/ VILAS- INCLUDING THE CITY OF...EAGLE RIVER 425 AM CST FRI FEB 17 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. TEMPERATURES ARE EXPECTED TO PLUMMET TONIGHT...RANGING FROM 20 TO 25 BELOW ZERO OVER NORTHERN WISCONSIN. THE BITTER COLD TEMPERATURES WILL COMBINE WITH WEST WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS TO 45 BELOW. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WIZ010>013-018>022-030-031-035>040-045-048>050-073-074-171800- /O.NEW.KGRB.WC.W.0001.060218T0000Z-060218T1800Z/ ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK... ANTIGO...KESHENA...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA... OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 425 AM CST FRI FEB 17 2006 ...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY. TEMPERATURES ARE EXPECTED TO PLUMMET TONIGHT...RANGING FROM AROUND 25 BELOW ZERO OVER NORTHERN WISCONSIN TO 15 BELOW OVER EAST-CENTRAL WISCONSIN. THE BITTER COLD TEMPERATURES WILL COMBINE WITH WEST WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS...RANGING FROM 45 BELOW OVER NORTHERN WISCONSIN TO AROUND 35 BELOW OVER EAST-CENTRAL WISCONSIN. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ TH/RDM
8 follow-up statements
000 WWUS43 KGRB 171743 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1143 AM CST FRI FEB 17 2006 ...WIND CHILL WARNINGS ISSUED FOR TONIGHT... .A BITTER COLD AIR MASS WILL POUR INTO THE REGION THIS AFTERNOON AND TONIGHT. THE COMBINATION OF SUB ZERO TEMPERATURES AND WINDS WILL PRODUCE DANGEROUSLY COLD WIND CHILLS FROM 35 TO 45 BELOW ZERO TONIGHT INTO SATURDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180145- /O.CON.KGRB.WC.W.0001.060218T0000Z-060218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1143 AM CST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM CST SATURDAY. TEMPERATURES ARE EXPECTED TO PLUMMET TONIGHT...RANGING FROM AROUND 25 BELOW ZERO OVER NORTHERN WISCONSIN TO AROUND 10 BELOW NEAR THE LAKE MICHIGAN SHORELINE. THE BITTER COLD TEMPERATURES WILL COMBINE WITH WEST WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS...RANGING FROM 45 BELOW OVER NORTHERN WISCONSIN TO AROUND 35 BELOW OVER EAST CENTRAL WISCONSIN. WIND CHILL TEMPERATURES THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES. A WIND CHILL WARNING MEANS THAT A COMBINATION OF VERY COLD TEMPERATURES AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ KIECKBUSCH
000 WWUS43 KGRB 172151 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 PM CST FRI FEB 17 2006 ...WIND CHILL WARNINGS ISSUED FOR TONIGHT... .A BITTER COLD AIR MASS WILL POUR INTO THE REGION THIS AFTERNOON AND TONIGHT. THE COMBINATION OF SUB ZERO TEMPERATURES AND WINDS WILL PRODUCE DANGEROUSLY COLD WIND CHILLS FROM 35 TO 50 BELOW ZERO TONIGHT INTO SATURDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-180600- /O.CON.KGRB.WC.W.0001.060218T0000Z-060218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 351 PM CST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY. TEMPERATURES ARE EXPECTED TO PLUMMET TONIGHT...RANGING FROM AROUND 25 BELOW ZERO OVER NORTHERN WISCONSIN TO AROUND 10 BELOW NEAR THE LAKE MICHIGAN SHORELINE. THE BITTER COLD TEMPERATURES WILL COMBINE WITH BRISK WEST WINDS TO PRODUCE DANGEROUS WIND CHILLS...RANGING FROM 40 TO 50 BELOW OVER NORTHERN WISCONSIN TO AROUND 35 BELOW OVER EAST CENTRAL WISCONSIN. WIND CHILL TEMPERATURES THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES. A WIND CHILL WARNING MEANS THAT A COMBINATION OF VERY COLD TEMPERATURES AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ KIECKBUSCH
000 WWUS43 KGRB 180348 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CST FRI FEB 17 2006 ...WIND CHILL WARNINGS REMAINS IN EFFECT FOR TONIGHT AND SATURDAY MORNING... .ARCTIC AIR IS FIRMLY ENTRENCHED ACROSS NORTHEAST AND NORTH CENTRAL WISCONSIN THIS EVENING. THE COMBINATION OF SUB ZERO TEMPERATURES AND WESTERLY WINDS WILL PRODUCE DANGEROUSLY COLD WIND CHILLS FROM 35 TO 50 BELOW ZERO TONIGHT INTO SATURDAY MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181200- /O.CON.KGRB.WC.W.0001.000000T0000Z-060218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 948 PM CST FRI FEB 17 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 12 PM CST SATURDAY. TEMPERATURES OVERNIGHT ARE EXPECTED TO PLUMMET TO AROUND 25 BELOW ZERO OVER NORTHERN WISCONSIN TO AROUND 10 BELOW NEAR THE LAKE MICHIGAN SHORELINE. THE BITTER COLD TEMPERATURES WILL COMBINE WITH BRISK WEST WINDS TO PRODUCE DANGEROUS WIND CHILLS...RANGING FROM 40 TO 50 BELOW OVER NORTHERN WISCONSIN TO AROUND 35 BELOW OVER EAST CENTRAL WISCONSIN. WIND CHILL TEMPERATURES THIS COLD CAN CAUSE FROSTBITE IN 10 TO 15 MINUTES. A WIND CHILL WARNING MEANS THAT A COMBINATION OF VERY COLD TEMPERATURES AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ECKBERG
000 WWUS43 KGRB 181028 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 428 AM CST SAT FEB 18 2006 ...DANGEROUS WIND CHILLS CONTINUE THIS MORNING.... .AN ARCTIC AIR MASS FIRMLY ENTRENCHED OVER THE REGION WILL CONTINUE TO PRODUCE DANGEROUSLY COLD WIND CHILLS FROM 35 TO 50 BELOW ZERO THIS MORNING. AS TEMPERATURES RISE SLIGHTLY FOR THE AFTERNOON...WIND CHILL READINGS WILL LESSON TO THE 15 TO 25 BELOW RANGE. HOWEVER WIND CHILLS WILL AGAIN FALL TONIGHT TO THE 25 TO 35 BELOW ZERO RANGE. WIZ005-010>013-018>021-073-074-181800- /O.NEW.KGRB.WC.Y.0001.060219T0000Z-060219T1600Z/ /O.CON.KGRB.WC.W.0001.000000T0000Z-060218T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 428 AM CST SAT FEB 18 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ALSO ISSUED A WIND CHILL ADVISORY FOR THE PERIOD FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY. BITTER COLD SUB ZERO TEMPERATURES COMBINED WITH BRISK WEST WINDS WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILL OF 40 TO 50 BELOW THIS MORNING. WIND CHILL READINGS THIS COLD CAN CAUSE FROSTBITE IN 10 MINUTES OR LESS. WIND CHILL LEVELS ARE EXPECTED TO IMPROVE TO THE 15 TO 25 BELOW ZERO RANGE THIS AFTERNOON...BUT AGAIN WILL FALL TO THE 25 TO 35 BELOW ZERO RANGE TONIGHT INTO SUNDAY MORNING. A WIND CHILL WARNING MEANS THAT A COMBINATION OF VERY COLD TEMPERATURES AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ WIZ022-030-031-035>040-045-048>050-181800- /O.CON.KGRB.WC.W.0001.000000T0000Z-060218T1800Z/ DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 428 AM CST SAT FEB 18 2006 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. BITTER COLD SUB ZERO TEMPERATURES COMBINED WITH BRISK WEST WINDS WILL CONTINUE TO PRODUCE DANGEROUS WIND CHILL OF 35 TO 45 BELOW THIS MORNING. WIND CHILL READINGS THIS COLD CAN CAUSE FROSTBITE IN ABOUT 10 MINUTES. WIND CHILL LEVELS ARE EXPECTED TO IMPROVE TO THE 10 TO 20 BELOW ZERO RANGE THIS AFTERNOON...BUT AGAIN WILL FALL TO NEAR 25 BELOW ZERO TONIGHT INTO SUNDAY MORNING. A WIND CHILL WARNING MEANS THAT A COMBINATION OF VERY COLD TEMPERATURES AND WIND WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ TH
000 WWUS43 KGRB 181736 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1136 AM CST SAT FEB 18 2006 ...WIND CHILL WARNING NO LONGER IN EFFECT... .WIND CHILLS VALUES ACROSS THE REGION WERE NO LONGER MEETING WARNING CRITERIA...SO THE WIND CHILL WARNING IS NO LONGER IN EFFECT. WIZ005-010>013-018>021-073-074-190145- /O.CAN.KGRB.WC.W.0001.000000T0000Z-060218T1800Z/ /O.CON.KGRB.WC.Y.0001.060219T0000Z-060219T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 1136 AM CST SAT FEB 18 2006 ...WIND CHILL WARNING IS CANCELLED... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. A WIND CHILL ADVISORY IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY. WIND CHILLS VALUES WERE NO LONGER MEETING WARNING CRITERIA...SO THE WIND CHILL WARNING IS NO LONGER IN EFFECT. WIND CHILLS WILL FALL AGAIN TONIGHT...SO A WIND CHILL ADVISORY HAS BEEN POSTED FOR THE TIME PERIOD BETWEEN 6 PM THIS EVENING AND 10 AM SUNDAY. THE COMBINATION OF WIND AND LOW TEMPERATURES EXPECTED ACROSS THE REGION TONIGHT COULD RESULT IN FROSTBITE OF EXPOSED SKIN IN AS LITTLE AS 20 MINUTES. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ022-030-031-035>040-045-048>050-181845- /O.CAN.KGRB.WC.W.0001.000000T0000Z-060218T1800Z/ DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 1136 AM CST SAT FEB 18 2006 ...WIND CHILL WARNING IS CANCELLED... THE WIND CHILL WARNING IS NO LONGER IN EFFECT. WIND CHILL VALUES INCREASED DURING THE MORNING...SO THE WIND CHILL WARNING IS NO LONGER IN EFFECT. $$ JS
000 WWUS43 KGRB 182105 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CST SAT FEB 18 2006 ...WIND CHILL ADVISORY TONIGHT... .WIND CHILLS VALUES ACROSS THE REGION ARE EXPECTED TO FALL TO ADVISORY CRITERIA DURING THE NIGHT. WIZ022-030-031-035>040-045-048>050-190400- /O.EXA.KGRB.WC.Y.0001.060219T0000Z-060219T1600Z/ DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN- KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 305 PM CST SAT FEB 18 2006 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY. WIND CHILLS VALUES ARE EXPECTED TO FALL AS LOW AS 30 TO 35 BELOW ZERO ACROSS THE AREA TONIGHT. AT THESE LEVELS...FROSTBITE OF EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 MINUTES. AS A RESULT...A WIND CHILL ADVISORY HAS BEEN POSTED FOR THE AREA. A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF COLD AIR AND WIND WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ WIZ005-010>013-018>021-073-074-190400- /O.CON.KGRB.WC.Y.0001.060219T0000Z-060219T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...CRIVITZ 305 PM CST SAT FEB 18 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST SUNDAY. WIND CHILLS VALUES ARE EXPECTED TO FALL AS LOW AS 35 BELOW ZERO ACROSS THE AREA TONIGHT. AT THESE LEVELS...FROSTBITE OF EXPOSED SKIN CAN OCCUR IN AS LITTLE AS 20 MINUTES. AS A RESULT...A WIND CHILL ADVISORY HAS BEEN POSTED FOR THE AREA. A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF COLD AIR AND WIND WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KGRB 190236 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 836 PM CST SAT FEB 18 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191045- /O.CON.KGRB.WC.Y.0001.000000T0000Z-060219T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 836 PM CST SAT FEB 18 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY. ONE MORE NIGHT OF VERY COLD TEMPERATURES ARE EXPECTED OVERNIGHT AND EARLY SUNDAY. WIND CHILLS ARE FORECAST TO FALL TO AROUND 25 BELOW ZERO ACROSS THE AREA TONIGHT. AT THESE READINGS...FROSTBITE OF EXPOSED SKIN CAN OCCUR IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF COLD AIR AND WIND WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JKL
000 WWUS43 KGRB 190936 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CST SUN FEB 19 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191600- /O.CON.KGRB.WC.Y.0001.000000T0000Z-060219T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 336 AM CST SUN FEB 19 2006 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. WIND CHILLS TO 30 BELOW ZERO WILL LINGER THIS MORNING. AT THESE READINGS...FROSTBITE OF EXPOSED SKIN CAN OCCUR IN 20 TO 30 MINUTES. A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF COLD AIR AND WIND WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TH
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill warning went out at Feb 17, 4:00 AM CST, 25 minutes earlier.
Area forecast discussion, Feb 17, 4:00 AM CST, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 AM CST FRI FEB 17 2006 .SHORT TERM...TODAY/TONIGHT/SATURDAY. SAT IMAGERY AND OBS INDICATE BANDS OF LAKE EFFECT SNOW SHOWERS WILL CONTINUE TO AFFECT MAINLY VILAS COUNTY THIS AM...BUT ONLY ISOLATED TO SCATTERED SNOW SHOWERS EXPECTED. OTHERWISE MAIN FORECAST CHALLENGE CENTERS ON A VERY COLD ARCTIC AIRMASS BUILDING INTO THE REGION TODAY AND INTO THE WEEKEND. EXPECT MORNING HIGHS FOLLOWED WITH STEADY OR FALLING TEMPS TODAY FOR MUCH OF THE REGION AS THE CORE OF THE ARCTIC AIR BEGINS TO POUR IN. SUBZERO TEMPERATURES OF 15 TO 25 BELOW ZERO EXPECTED TONIGHT OVER MUCH OF THE AREA. WHILE SOME DECOUPLING OF THE WINDS LIKELY TONIGHT...WITH THE SURFACE HIGH PASSING WELL SOUTHWEST OF THE FORECAST AREA...EXPECT THE GRADIENT TO REMAIN TO KEEP WINDS NEAR THE 10 MPH RANGE FOR THE WIND CHILL CRITERIA. AS A RESULT HOISTED A WIND CHILL WARNING FOR TNT. STARTED AT 6 PM THIS EVENING SINCE ADVISORY LEVELS WILL ALREADY BE MET DURING THE EVENING HOURS. SATURDAY...TEMPERATURES WILL STRUGGLE TO RISE FROM ABOVE ZERO AS THE CORE OF COLD AIR DRIFTS EAST...BUT TEMPERATURES WILL BE STARTING OUT SO LOW. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY. MEDIUM RANGE MODELS OFFER PRETTY GOOD AGREEMENT INTO EARLY NEXT WEEK. THEN THERE IS THE REGULAR SMALL DIFFERENCES WITH TIMING AND STRENGTH OF SHORTWAVES MOVING THROUGH THE MEAN FLOW. MORE SIGNIFICANT DIFFERENCES APPEAR BY THE END OF NEXT WEEK AS GFS HAS RIDGING OVER THE ROCKIES AND THE ECMWF HAS A TROUGH. NCEP LIKES THE ECMWF AND WE DO TOO. LOOKS LIKE A BASICALLY DRY AND COLD PATTERN FOR THE NEXT WEEK. ARCTIC AIR GRADUALLY MODERATES NEXT WEEK AS UPPER FLOW BECOMES MORE ZONAL. NOT MUCH THREAT OF LAKE EFFECT AND NO REAL SIGNIFICANT SYNOPTIC SYSTEMS APPARENT AT PRESENT. ECMWF AND GFS BOTH FORECAST A FRONTAL PASSAGE THURSDAY...SO WILL KEEP A CHANCE OF SNOW THEN. GOT TO HAND IT TO THE NCEP MODEL DEVELOPERS FOR THE EXCELLENT MODEL FORECASTS OF THE WINTER STORM YESTERDAY. THE GFS DID A GREAT JOB WITH IT EVEN FIVE DAYS BEFORE THE STORM ARRIVED. THE GOOD MODEL FORECASTS MADE THE OUR LOCAL FORECASTS LOOK QUITE GOOD. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL WARNING 6 PM FRIDAY EVENING UNTIL NOON SATURDAY. WIZ005-010>013-018-019>022-030-031-035>040-045-048>050-073-074. && TDH/RDM WEATHER.GOV/GREENBAY
Hazardous weather outlook, Feb 16, 12:30 PM CST, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1230 PM CST THU FEB 16 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1230 PM CST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT BLIZZARD CONDITIONS WILL IMPACT THE FOX VALLEY AND LAKESHORE COUNTIES THROUGH THIS EVENING...WITH WHITEOUT CONDITIONS DUE TO SNOW AND BLOWING SNOW. HEAVY SNOW AND OCCASIONAL BLOWING AND DRIFTING SNOW WILL AFFECT THE REST OF THE FORECAST AREA. THE SNOW AND WINDS SHOULD TAPER OFF IN MOST PLACES DURING THE MID TO LATE EVENING HOURS. STORM TOTAL ACCUMULATIONS WILL RANGE FROM 4 TO 6 INCHES IN FAR NORTH CENTRAL WISCONSIN TO 10 TO 14 INCHES OVER PARTS OF CENTRAL...NORTHEAST AND EAST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A VERY COLD AIR MASS WILL MOVE INTO THE REGION FRIDAY AND SETTLE OVER THE REGION INTO THE WEEKEND. LOW TEMPERATURES BY SATURDAY MORNING WILL RANGE FROM THE SINGLE DIGITS BELOW ZERO NEAR LAKE MICHIGAN TO AS COLD AS 20 BELOW ZERO ACROSS NORTHERN WISCONSIN. WEST TO NORTHWEST WINDS OF 10 TO 15 MPH WILL CREATE DANGEROUS WIND CHILLS DOWN TO 35 BELOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-564-171200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1230 PM CST THU FEB 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT GALE WARNINGS ARE IN EFFECT FOR THE OPEN WATERS OF LAKE MICHIGAN THIS AFTERNOON THROUGH FRIDAY MORNING. PERIODS OF HEAVY SNOW WILL GREATLY RESTRICT VISIBILITY THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. KIECKBUSCH WEATHER.GOV/GREENBAY
Nearby
Wind Chill Warnings in Wisconsin, 2006Every wind chill warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.